# SDR PIDA20050085

- Difficulty date: July 8, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BAC1520729
- Condition: Corroded
- Location: Bs 985-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 40 HAS CORROSION FROM BS 985 TO BS 1016.  REPLACED SECTION OF SEAT TRACK PER SRM 51-10-1 AND SRM 53-10-02.
